MenuLeft
MenuLeft
TopLeft   TopRight








BotLeft BotRight

Effects of extremely low frequency electromagnetic field (50 Hz) on pentylenetetrazol-induced seizures in mice

Fadakar, Kaveh and Saba, Valiallah and Farzampour, Shahrokh (2013) Effects of extremely low frequency electromagnetic field (50 Hz) on pentylenetetrazol-induced seizures in mice. Acta Neurologica Belgica, 113 (2). pp. 173-177. ISSN 0300-9009

[img] Text
display.uri_eid=2-s2.0-84878205444&origin=resultslist

Download (82Kb)
Item Type: Article
Subjects: W Health professions
Depositing User: User Mehran Mazaheri
Date Deposited: 27 Oct 2017 12:42
Last Modified: 27 Oct 2017 12:42
URI: http://eprints.ajaums.ac.ir/id/eprint/3742

Actions (login required)

View Item View Item
MenuLeft
Ajaums Repository is powered by EPrints 3 which is developed by the School of Electronics and Computer Science at the University of Southampton. More information and software credits.
EPrints Logo MenuLeft